# SDR YENA2024010200002

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 60,737 hours, 21,922 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850003624
- Condition: Failed
- Location: 2ca
- Part time: 812 hours, 241 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#TPA-HPN. (AIRCRAFT DIVERETED TO JFK) 'A/C DIVERTED DUE TO FCU BEING LOCKED UP; REMOVED AND REPLACED FCU IAW AMM 22-81-12. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.'
